Volume & Issue: Volume 6, Issue 1, Summer and Autumn 2021 
1. Coupled Fixed Point Theorems in G-metric Spaces via Α-series

Pages 1-12

10.22128/gadm.2021.374.1031

Samira Hadi Bonab; Rasoul Abazari; Ali Bagheri; Hasan Hosseinzadeh


4. Close-to-Regularity of Bounded Tri-Linear Maps

Pages 33-39

10.22128/gadm.2021.382.1035

Abotaleb Sheikhali; Kazem Haghnejad azar; Ali Ebadian


10. Soft G-Metric Spaces for Fixed Point Theorems

Pages 109-129

10.22128/gadm.2021.395.1042

khelghat Amini Sefidab; Hasan Hosseinzadeh; Ali Bagheri Vakilabad; Rasoul Abazari


11. Perfect 4-Colorings of the 3-Regular Graphs of Order 10

Pages 131-142

10.22128/gadm.2021.439.1048

Zeinab Vahedi; Mohammad Maghasedi; Mehdi Alaeiyan